Some Weighted Inequalities for Higher-Order Partial Derivatives in Two Dimensions and Its Applications

Samet Erden, M. Zeki Sarikaya

Abstract


We establish some Ostrowski type inequalities involving higher-order partial derivatives for two-dimensional integrals on Lebesgue spaces (L_{∞}, L_{p} and L₁). Some applications in Numerical Analysis in connection with cubature formula are given. Finally,  with the help of obtained inequality, we establish applications for the kth moment of random variables.

Keywords


Ostrowski inequality, cubature formula, random variable.

Full Text:

PDF

References


G. Anastassiou, Ostrowski type inequalities, Proc. of the American Math. Soc., 123 (12), 1995, 3775-378.

N. S. Barnett and S. S. Dragomir, An Ostrowski type inequality for double integrals and applications for cubature formulae, Soochow J. Math., 27 (1), (2001), 109-114.

N.S. Barnett, P. Cerone, S.S. Dragomir and J. Roumeliotis, Some inequalities for the dispersion of a random variable whose pdf is defined on a finite interval, J. Ineq. Pure Appl. Math, 2 (1) (2001).

Z. Changjian and W.-S. Cheung, On Ostrowski-type inequalities heigher-order partial derivatives, Journal of Ineqaulities and Applications, Article ID:960672, 2010, 8 pages.

P. Cerone and S.S. Dragomir, On some inequalities for the expectation and variance, Korean J. Comp. & Appl. Math., 8(2) (2000), 357--380.

P. Cerone, S.S. Dragomir and J. Roumeliotis, Some Ostrowski type inequalities for n-time differentiable mappings and applications, Demonstratio Math., 32 (1999), No. 4, 697-712.

S. S. Dragomir, N. S. Barnett and P. Cerone, An Ostrowski type inequality for double integrals in term of L_{p}-norms and Applications in numerical integrations, Anal. Num. Theor. Approx. 2(12), (1998), 1-10.

S. S. Dragomir, P. Cerone, N.S. Barnett, J. Roumeliotis, An inequality of the Ostrowski type for double integrals and applications for cubature formulae, Tamsui Oxf. J. Math. Sci., 16 (2000), 1--16.

S. Erden and M. Z. Sarikaya, Some inequalities for double integrals and applications for cubature formula, Acta Univ. Sapientiae, Mathematica, 11, 2 (2019) 271-295.

S. Erden, M. Z. Sarikaya and H. Budak, New weighted inequalities for higher order derivatives and applications, , Filomat, 32 (12), 2018, 4419--4433.

M. A. Fink, Bounds on the deviation of a function from its averages, Czechoslovak Mathematical Journal, 42 (117), 1992 289-310.

G. Hanna, S. S. Dragomir and P. Cerone, AGeneral Ostrowski type inequality for double integrals, Tamkang Journal of Mathematics, 33 (4) 2002, 319-333.

P. Kumar, Moments inequalities of a random variable defined over a finite interval, J. Inequal. Pure and Appl. Math. vol.3, ıss.3, article 41, 2002.

P. Kumar and S.S. Dragomir, Some inequalities for the gamma functions and moment ratios of gamma variables, Indian Jour. Math., (2001).

A. M. Ostrowski, Über die absolutabweichung einer differentiebaren funktion von ihrem integralmitelwert, Comment. Math. Helv. 10(1938), 226-227.

B. G. Pachpatte, On a new Ostrowski type inequality in two independent variables, Tamkang J. Math., 32(1), (2001), 45-49.

B. G. Pachpatte, A new Ostrowski type inequality for double integrals, Soochow J. Math. 32 (2) (2006), 317--322.

J. Pecarić, A. Vukelić, Montgomery's identities for function of two variables, J. Math. Anal. Appl., 332 (2007), 617--630.

J. Roumeliotis, P. Cerone and S. S. Dragomir, An Ostrowski Type Inequality for Weighted Mapping with Bounded Second Derivatives, J. KSIAM 3(2), (1999) 107-119.

M. Z. Sarikaya and H. Ogunmez, On the weighted Ostrowski type integral inequality for double integrals, The Arabian Journal for Science and Engineering (AJSE)-Mathematics, (2011) 36: 1153-1160.

M. Z. Sarikaya, On the generalized weighted integral inequality for double integrals, Annals of the Alexandru Ioan Cuza University - Mathematics, 61(1) (2015), 169-179.

N. Ujević, Ostrowski-Grüss type inequalities in two dimensional, J. of Ineq. in Pure and Appl. Math., 4 (5), Article 101, 2003, 12 pages.




DOI: https://doi.org/10.22342/jims.26.3.919.345-368

Refbacks

  • There are currently no refbacks.



Journal of the Indonesian Mathematical Society
Mathematics Department, Universitas Gadjah Mada
Senolowo, Sinduadi, Mlati, Sleman Regency, Special Region of Yogyakarta 55281, Telp. (0274) 552243
Email: jims.indoms@gmail.com


p-ISSN: 2086-8952 | e-ISSN: 2460-0245


Journal of the Indonesian Mathematical Society is licensed under a Creative Commons Attribution 4.0 International License

web statistics
View My Stats